Hi and Welcome. You should tell the Dr just what you said here. I have experience with Most of those drugs. I was snorting Adderral that I got off the streets with my Methadone and took a benzo at night. I did not think anything about the adderral or benzo withdraw. Oh I knew about the other opiates and Methadone w/ds but not the other ones until I got on here and Read alot..BUT If these meds are prescribed and they are for a reason. I did not have the ADD so the Adderral was like legal crank or coke. YOU Should really talk to the Dr and see what they say and which meds they can remove or taper you down from..OK?? Do not be hard on yourself..You will be OK just be honest with the Dr..I wish you the best and take a deep breath it will be alright.
Did you get help for all that? I have never put my business out for people to see and when I read "Don't be so hard on myself and I will be o k" I started crying. I really need people to talk to me on here. It helps to get the crazy thoughts out of my head. I know this is in my head too but sometimes I feel I'm a waste of peoples time. Thank you for helping me.
Well my old Dr that was prescribing my Methadone did not know about my Adderral that I got off the Streets. She also cut the Klons (Benzo) down. I found out later that I was not suppose to be mixing the Methadone with the Klons. She tried to taper me off the Methadone and this is when I started to do more Adderral. I was starting to go back up on it all. I was not going to wake up one day. If I took a break for a day or hours I would pass out with food all over me and in my mouth. It scared me so bad that I finally got sponsored somewhat to go into a Treatment. See I had to keep doing it so I could get wired up other wise it would catch up and put me in a node. I am the one that did not want any kind of drugs to help me, OH Boy I did pay for that. Finally I got some Non-Additive meds that they use to help opiate w/ds but not for the Add or Benzo..I wish I would of done a lot more research because it all could of been done different. It took me a long ash time to somewhat balance out.
I do not feel you need treatment because these meds are prescribed for a reason. I think you need to just talk to the Dr and then maybe hits some meetings. If you can not get the help from your Dr try another one..Just tell them these meds are making you give up on your self. I really do not know you medical history so there most likely is a reason why they prescribed this. BUT you have the right if you do not like this type of meds.
Maybe do some research for your self on what the meds are for and why and what area of the brain they are for..You can do it I know you can..We will be here for you too.
They have you on quit a cocktail. Uppers, downers, stabilizer, and anti seizure meds. Those meds work against each other. First off, there is hope and yes, I know how you feel. I am bipolar and know how intense you can feel at times. I am an opiate addict in recovery also. It's hard to taper drugs down with BP, if you start to cycle, instinct made me up my dose again. I don't honk BP people should take adderal, very few doctors will prescribe it for that. My opinion, BP causes a lot of symptoms, compulsion, ADD, anxiety, etc... I would ask your doctor to help you get down to Bipolar meds without the adderall. When I took it, it was awesome at first, but it burned me out like a manic episode. Then depression, compulsion, and attention deficit was amplified. I know you're in a tricky situation, but there is always hope.
Very, Very Good My Friend!!!
By the way, Adderrall is not approved by FDA or anyone else for bipolar, your doctor is experimenting. You may talk to a different doctor, most would look at you script list and their jaw would drop and say, "seriously, no wonder you feel wacked!"
Ok You sound like you know what you are talking about. So does the other one. I really was ok until I started taking the damn Adderall. OK the big question is. I have been on it everyday for about 3 weeks. Am I going to be tripping out with withdrawel? If I won't, I'm trashing it right now. Thank you so much. I rather go through the symptoms of ADD then feel so depressed and anxious all the time :-)
Hi Amber, As far as the adderall, In my opnion you can stop that without any w/d. I have a son on that for add and he only takes it thru the school year. Never on weekends/half days/or during summer breaks. He has never had any adverse affects from stopping.Have you been taking it as prescribed?
I want to commend you for reaching out. It may seem like hell right now but getting straightened from this mess your in is SO worth it.
You have a variety of chemicals interacting right now and it's hard to figure out what's causing what so the best thing for you to do is find the right doctors to help. It's sad that you have very limited resources in VA but even if it means going out of state to get straightened out you need to do this. I'm in NC and there are better options here, especially in the Raleigh/Durham area. There are a number of doctors through UNC that specialize in the area of addiction. I'm not a doctor but I've been in this arena for over 30 years not only struggling with addiction but also working with addicts. The best course of action is going to be inpatient so someone can figure out exactly what is going on. In cases such as yours, the doctors will take you off of all meds you are currently taking for a short period of time but they will manage your withdrawals from these meds. Once your system is cleared they will start at square one and build a medically managed course of action addressing your addiction and your psychiatric issues. Your depression needs to be addressed right away. In Rocky Mount, NC, there is a hospital...Coastal Plains...and their specialty is treating people with dual diagnosis. The doctors are wonderful and they will accept you w/without insurance. You must go to the ER of the regular hospital which is located across the street from the psych hospital. Please make the effort and go because the cocktail you are dealing with is deadly. Please keep us posted on your progress.
Well going to Rocky Mount is out of the question BUT I called my doctor and he has me coming in tomorrow instead of the 13th. The thing I didn't say was that until I found this doctor no one EVER helped before. This man got my bipolar under control and I was sooooo happy. Some ups and downs but not like before. It's when I got phentermine from my regular doctor for dieting, when things got screwy. Then real screwy when I told my psych. doc that I wanted to try the ADD meds. And since one of you said I won't have withdraw I THREW THE ADERRALL AWAY, YEAH!!!!!!!!!!!!!!!! I will keep everyone posted about what he says tomorrow. Everyone thank you so much for talking to me. I have only been on MedHelp for a few days. Good night
That sounds like a good plan. Very good advice above. I don't think you would have withdrawals from the adderall, but you may feel low energy while your body starts to make epinephrine and neoepinephrine on it's own again. I like the idea of getting another opinion, those resources above are a good start. Hang in there and keep searching.